RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 2, Pages 272–276 (Mi dan8298)  

MATHEMATICS

An analogue of the multidimensional discontinuous Dirichlet multiplier for nonselfadjoint extensions of the Laplace operator

Ya. Sh. Salimovab

a Lomonosov Moscow State University
b Azerbaijan Institute of Oil and Chemistry, Baku

Full text: PDF file (498 kB)

Bibliographic databases:
UDC: 517.958
Presented: А. Н. Тихонов
Received: 16.05.1986

Citation: Ya. Sh. Salimov, “An analogue of the multidimensional discontinuous Dirichlet multiplier for nonselfadjoint extensions of the Laplace operator”, Dokl. Akad. Nauk SSSR, 292:2 (1987), 272–276

Citation in format AMSBIB
\Bibitem{Sal87}
\by Ya.~Sh.~Salimov
\paper An analogue of the multidimensional discontinuous Dirichlet
multiplier for nonselfadjoint extensions of the Laplace operator
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 2
\pages 272--276
\mathnet{http://mi.mathnet.ru/dan8298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=876564}
\zmath{https://zbmath.org/?q=an:0631.47039}


Linking options:
  • http://mi.mathnet.ru/eng/dan8298
  • http://mi.mathnet.ru/eng/dan/v292/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020